# SDR MASA200600618

- Difficulty date: March 1, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N571ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7209
- Aircraft time: 14,627 hours, 12,998 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Switch
- Part number: 9960013
- Condition: Malfunctioned
- Location: Pitch Trim
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7210 ABE - STAB TRIM DISENGAGES IN FLIGHT.  MAINTENANCE REMOVED AND REPLACED F/O DISCONNECT SWITCH.
